Bayesian inference for clustered extremes

  1. Lookup NU author(s)
  2. Dr Lee Fawcett
  3. Dr David Walshaw
Author(s)Fawcett L, Walshaw D
Publication type Article
JournalExtremes
Year2008
Volume11
Issue3
Pages217-233
ISSN (print)13861999
ISSN (electronic)1572-915X
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherSpringer New York LLC
URLhttp://dx.doi.org/10.1007/s10687-007-0054-y
DOI10.1007/s10687-007-0054-y
Actions    Link to this publication